# SDR SWAA2023061454275

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA 663 VAPOR BARRIER WEB IS CRACKED ON UPPER EDGE AT RBL 45<[01] EVALUATED DAMAGE; CRACK IS REPAIRABLE IAW B737 SRM 57-10-10-2R-2.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS A THRU D.   VERIFIED REPAIR MATERIALS IAW B737 SRM 51-70-04-2R-0 TABLE 203 RESIN BMS8-301 EY3804 (A171927); FIBERGLASS CLOTH BMS 9-3 TY3 (A178073); FIBERGLASS CLOTH BMS9-3 TYD (A37286).   REQUIRES OKAY TO BOND REPAIR.;[02] VERIFIED STEP 1; OKAY TO BOND.;[03] BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS E; F; AND G. TAP TEST GOOD. OVEN B0-06 CAL DUE 7/27/23.;[04] UT IAW B737 NDT PART 4; 51-00-02. NO DEFECTS NOTED. TOOL#40084; DUE 10AUG23;[05] VERIFIED STEP 3.;[06] RII STEP 3 COMPLETE.;[07] JOB COMPLETE AUDIT C/W
